Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
jasmine5895

accutane makes scars more visible?

Recommended Posts

i read a post the other day and someone said their scars look more visible after being on accutane. Has anyone else experience this. also, does it make red marks look more visible or indents more visible.

Share this post


Link to post
Share on other sites

Hi,

I'm on my 9th day of Accutane, and while I may not be the best source of information due to the short length of time I have been on the medicine, I haven't noticed any facial scars (more non-acne related than acne related) being more prominent or the red spots being more prominent either, but that's just me. Hope that helps.

Share this post


Link to post
Share on other sites

Hmm maybe their scars look more visible because they don't have enough moisture in their skin. I know when I don't drink enough water or use a moisturizer my scars start to look more visible.

Share this post


Link to post
Share on other sites

Accutane totally cleared up my scars. It was the only thing that did. I've since broken out again, but while I was on Accutane, and up to a year later, my scars were completely gone. The same thing happened to both my brothers.

Share this post


Link to post
Share on other sites

Acctually, in many people, Acctuane has the effect of clearing up scars. Since you get less pimples, you reduce new red scars, and the tightening skin removes some other shallow scars.

Remember - Retin-A and Accutane are the SAME EXACT ingredient. Isotretinoin. Just one is topical, and one is oral.

Share this post


Link to post
Share on other sites

Been on Ro-acc for month now.. From what you've said some-ones wrote i can only explain it from this angle....

Cleared my blemishes- So can now see scar's clearer.. which i didnt take so kindly to at first but following on cheeks less bumpyier so all in process

Ro-acc in general doing well yet im struggling coping wiv break-outs as i didnt suffer with them beforehand.

Better out than in, Bad before better i guess ](*,)

Share this post


Link to post
Share on other sites

Retin-A and Accutane are the same thing...just one is topical. I understand this but it scares the shit outta me, cause I'm on Retin-A right now and it ain't doing shit for me after 3 weeks my Acne just got worse, then went back to normal (or a bit worse than normal) and stayed there. Does this mean Accutane wont work for me either? I'm on Retin-A and 2000mg of Tetracyclin a day and it's NOT DOING ANYTHING and I'm following it religiously!

Share this post


Link to post
Share on other sites

Think your asking for to much to soon tom as i tend to do myself. Carnt be helped i kno

Im accepting ](*,) it's gona get bad before better.. just having patience aint it

:roll: Just hope mine dont wear thin. and this treatment best work! [-o<

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×